Yes, anitbiotics can lessen the affect on birthcontrol. You need to wait until you are completley done with your antibiotics. Then, I'd wait another three or four days. You can always use a condom while you are on antibiotics. You can also ask the doctor the prescribed the antibiotics to you and they will be able to give you a better answer.
Yes, since antibiotics inhibit the growth of bacteria, and sperm is not bacteria. Also, if a woman is taking antibiotics AND a birth control pill, it can cause the birth control to become ineffective, letting her get pregnant.
Antibiotics can make birth control pills ineffective, but you cannot get pregnant JUST by taking them, you have to also have sex.
Yes she can. Antibiotics do not prevent you from getting pregnant. They may have some affect on the effectiveness of various birth control pills.
Antibiotics reduce the effectiveness of birth control. You should use a backup method like condoms.
I have heard that while taking antibiotics on birth control, if can weaken the effectiveness of your birth control, causing you to become pregnant. If you have worries, you should take a pregnancy test, or consult your doctor. Hope this helps.
While a few antibiotics can reduce the effectiveness of birth control pills, they don't have any significant effect on whether or not you get pregnant if you are not on the pill.
I don't know about Prednisone, but antibiotics lowers the effectiveness of birth control pills. It is much easier to get pregnant on the pill if you are taking antibioitics. You need to use a back up method for sex while taking antibiotics. I'm not sure about Prednisone, but you should talk to your doctor and find out what effect it has on birth control.
Antibiotics don't affect the depo like it affects birth control pills so you are protected.
Yes. Antibiotics effect birth control, this is how most pregnancies occur when woman are on the pill, by taking antibiotics.
Antibiotics can decrease the effectiveness of the pill. It is very possible to get pregnant while taking andtibiotics and birth control pills at the same time. See your doctor.
Antibiotics should be avoided when pregnant but you have to discuss this with your doctor. Some conditions are worse for the mother and baby than taking antibiotics.
There are certain antibiotics for women when they are pregnant that are safe to take, talk to your Dr. if you are on antibiotics and pregnant. Hope this helps.
No, you should not be pregnant when taking birth control. Birth control is meant to lower the risk of pregnancy.
You should't be taking birth control if you are trying to get pregnant
Yes. Not all antibiotics affect birth control. In fact, some even increase the effectiveness. Plus, your body needs a constant dose of hormones at all times for your birth control to continue working after you're off your antibiotics. Continue taking them, but research whether the antibiotics you're taking affect your pill.
Most birth control methods are very effective, but there is always a very slim chance of getting pregnant. For example, condoms can break, and the pills effectiveness can be lowered when taking antibiotics.
take a birth control test immediately and if it is positive then stop taking them and see your doctor to make sure you are pregnant
Yes you can! Antibiotics reduce the effectiveness of the birth control pill. Many pregnancies have resulted in this way. Use a second form of birth control, such as a condom, while you are taking the antibiotic.
Birth control for everybody is different. But as long as you are taking birth control correctly ( I'm talking about pill's taken at the same time everyday , without missing any) then yes you should be protected. Be aware that certain antibiotics can lessen the effectiveness of birth control pills. To be safe, if you're taking antibiotics, use a condom as well. Although if you are using the withdrawal method , this does not stop STD's or any other infections. On the pill, 4 in every 100 women will becaome pregnant within a year, and that is still if you are taking it correctly; Everyday at the same time. If you are inconsistant--missing days, taking them late, or even taking antibiotics that may lower the effectiveness, etc, then your chances of getting pregnant are about 50/50 depending on your body. You either will, or you won't.
If you suspect pregnancy has occurred when taking birth control, you need to have the pregnancy confirmed by your Doctor. If you indeed are pregnant, you must stop taking birth control as it can harm the unborn child.
Taking any antibiotics can make your pills ineffective. You should always use alternative birth control while on antibiotics (and through your next full cycle).
If you're pregnant, then you won't get your period
depends on the type of hormone, the length of time you have been taking them and if it's from pills, the shot, patch... No long, though. I had a friend get pregnant who was on the pill and had been taking antibiotics for 10 days. the antibiotics cancelled out the birth control and she got pregnant. Ask your doctor for the correct answer, call and and ask the person who answers the phone, they many know.
Antibiotics can cause yeast infections in women and render birth control pills ineffective so a back up birth control should be used, preferably a condom!
If you have not missed any birth control pills and have not been on any antibiotics this month or are not taking st johns wart, then you cannot get pregnant while on the pill.